# SDR 98ZZZX1923

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511AR
- Make and model: Cessna T303
- Aircraft serial: T30300192
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 643042
- Condition: Cracked
- Location: Lt Eng Low Inbd
- Part time: 4,904 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A 50-HOUR INSPECTION, FOUND LEFT ENGINE UPPER INBOARD MOUNT BRACKET P/N 643044 CRACKED AND SEPARATED .25 INCH.  UPON FURTHER INVESTIGATION, DISCOVERED LOWER INBOARD MOUNT P/N 643042 CRACKED IN TWO.  IT APPEARS THE LOWER MOUNT BROKE FIRST CAUSING THE UPPER MOUNT TO FAIL.  SUSPECT CAUSE APPEARS TO BE METAL FATIGUE CAUSED BY ENGINE VIBRATION.
